MathSciNet Relay Station
MathSciNet bibliographic data
MR1241868 57N15
Stong, Richard Uniqueness of $\pi_1$-negligible embeddings in $4$-manifolds: a correction to Theorem 10.5 of Topology of 4-manifolds [Princeton Univ. Press, Princeton, NJ, 1990; MR1201584] by M. H. Freedman and F. Quinn. Topology 32 (1993), no. 4, 677–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement